Advertisement

How can I tell if I am allergic to potassium iodide?

You may be allergic to potassium iodide if you feel extremely dizzy, have a fever with joint pain or break out in a rash or hives after taking it. You may also have trouble breathing and your feet, tongue or throat may swell. If you have any of these symptoms, call your doctor right away to be checked for an allergic reaction.

Continue Learning about Endocrine-Metabolic Agent

What is ospemifene?
Donna Hill Howes, RNDonna Hill Howes, RN
Ospemifene (Osphena) is a drug that affects how estrogen acts on body tissues such as the vagina, th...
More Answers
What drugs will I take if I'm receiving donor eggs?
HealthyWomenHealthyWomen
If you're receiving donor eggs, a combination of two or three hormonal medications is used to manipu...
More Answers
Who should avoid taking oral bisphosphonates?
David Slovik, MDDavid Slovik, MD
While bisphosphonates are quite effective in preventing fractures, the oral forms may not be the...
More Answers
Does ospemifene interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bazedoxifene, fluconazole, raloxifene, toremifene, or an estrogen drug, ospemifene...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.